EconPapers    
Economics at your fingertips  
 

Nonparametric Estimation of the Diffusion Coefficient via Fourier Analysis, with Aplication to Short Rate Modeling

Roberto Renò

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: In this paper a new fully nonparametric estimator of the diffusion coefficient is introduced, based on Fourier analysis of the observed trajectory. The proposed estimator is proved to be consistent and asymptotically normally distributed. After testing the estimator on Monte Carlo simulations, we use it to estimate an univariate model of the short rate with available interest rate data. Data analysis helps shedding new light on the functional form of the diffusion coefficient.

JEL-codes: C14 C6 E43 (search for similar items in EconPapers)
Date: 2004-11
New Economics Papers: this item is included in nep-ecm and nep-mac
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/440.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to repec.deps.unisi.it:80 (A connection attempt failed because the connected party did not properly respond after a period of time, or established connection failed because connected host has failed to respond.)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:440

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2024-05-28
Handle: RePEc:usi:wpaper:440